# SDR CA150924009

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 25,415 hours
- Engine: Pwa PT6A34
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51922702031
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) IMMEDIATELY UPON BECOMING AIRBORNE, FLIGHT CREW NOTICED THE CAPTAIN`S ALTIMETER HAD FLAGGED AND CONTINUED TO INDICATE FIELD ELEVATION THROUGHOUT THE CLIMB.  ATC REPORTED THAT TRANSPONDER MODE C WAS NOT RECEIVED.  THE CO-PILOT`S INSTRUMENTS FUNCTIONED NORMALLY, AND THE FLIGHT CREW CONDUCTED A RETURN TO THE AIRPORT.  MAINTENANCE REPLACED THE CAPTAINS ENCODING ALTIMETER AND CHECKED THE SYSTEM SERVICEABLE.  THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER RELATED DEFECTS.  THE UNSERVICEABLE ENCODING ALTIMETER IS BEING SENT TO A REPAIR VENDOR FOR EVALUATION AND REPAIR.
